EconPapers    
Economics at your fingertips  
 

The Markowitz Framework

Pierre Brugière
Additional contact information
Pierre Brugière: University Paris Dauphine-PSL

Chapter Chapter 3 in Quantitative Portfolio Management, 2020, pp 27-50 from Springer

Abstract: Abstract We present here the mathematical framework under which the “Markowitz problem” of maximising the expected return of a portfolio under a risk constraint is solved.

Date: 2020
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sptchp:978-3-030-37740-3_3

Ordering information: This item can be ordered from
http://www.springer.com/9783030377403

DOI: 10.1007/978-3-030-37740-3_3

Access Statistics for this chapter

More chapters in Springer Texts in Business and Economics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:sptchp:978-3-030-37740-3_3